# SDR CALA2024072902130

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 108,243 hours, 14,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Door 2 Right
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR R2 EMER LT CHARGER M33098 TEST FAIL REFER HX NR WO. 3536625 AND ORIGINAL BY DR R2 EMER LIGHT BATTERY CHARGER M33098 REPLACED AND TESTED NORM AL IAW AMM 33-51-06 WORK ACCOMPLISHED BY MECH AND INSPECTED BY
